Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cystitis after spinal cord surgery. Burning urination, bed wetting. Help

Hello Sir, I am suffering from cytitis problem after my spinal cord sugery sincd 2 years ago. this is due to infection in my urinal bladder that time i was taken a treatment and was reduce this problem but now from 1 month its back and now i have frequently urine passes and sometimes buring is also during passing the urine and some times bed wetting is also. so please provide me the information about this how to overcome from this problem and also suggest what treatment i should have taken. thanks in advance.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

Welcome to HCM.
After spinal cord surgery, you may have what is called neurogenic bladder.
This needs to be addressed and a urologist will be of help.
Infection needs antibiotics, may be long term to prevent repeated infection.
Bed wetting needs evaluation by urodynamic tests and medicines will be given based on that.

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor